# SDR REXA2022072801704

- Difficulty date: July 13, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 28,774 hours, 19,393 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Part number: 601R31707112
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD RISER HAS AREAS OF CORROSION WITH 100% MATERIAL LOSS	REMOVED AND REPLACED FWD RISER
